# SDR COOSDR030054

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464542
- Part serial: 305
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, AILERON (PN-65-46454-2) SN 305, SKIN DELAMINATED.
